# SDR DHL9880421C

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT WW FS 940 LBL 24 HAS A CRACK 4 INCHES LONG MIGRATING BELOW ANGLE.  STOP DRILLED CRACK, FABRICATED REPAIR ANGLES PER SRM 53-2-2, ANGLES 6 X 18, 6 X 14.  N/R 827
